# SDR AALA960027

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: A3060719102
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PAX SEAT ROW 18C INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY PAX SEAT ROW 18C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
